START FOLLISTIM TONITE
9 Replies
sweetp1265 - May 13

Hi-
I am new here- glad I found this site!

I have done my BCP and am on Lupron now - had 1st u/s today - all looked good! I start Follistim tonite.

My ? is - what can I expect my side effects to be on this? I really did not have any with the Lupron....

This is my 1st try with IVF. My tubes are blocked- I've been thru all the tests (HSG, 2 laps, on Clomid.....)

I live in Pgh and an going to Cleveland for the IVF.

Any advice would be helpful!
Thank you!

 

Cheri - May 14

I am only doing IUI and will be doing the 3rd in couple wks unless got PG with out any aid this month! But I was on 150 Follistim and didnt really have any side effects except after a failed IUI I have had to take the next month off for I have 1 large follicle left over. I have never taken lupron but was on clomid for several months and swore I was becoming menopausal. I had hot flash's and very moody. So I prefer follistim. Not much help but good luck!!! Cheri

 

WantsBaby2 - May 14

Hi Sweet,
You are so lucky you are not having any side effects from the Lupron. I had terrible headaches from it. The Follistim makes me a little crabby, edgey and emotional.......it's not too bad, but not great either. Good luck with your cycle. I will be starting all this soon myself!

Wantsbaby2

 

ElizabethS - May 14

Hi SweetP - I didn't have side-effects from Lupron and follistim. The Repronex burned a bit when going in, but that was it. I was most craziest on birth control pills.

Good luck to you. My issue was also with my fallopian tubes, and we are now pregnant with Triplets!

keep us posted on everything you are going through.

Baby Dust

 

bethann - May 14

Hi all, I haven't posted in a while but I did have my IUIs last weekend and i think everything went ok but now i'm on the dreaded 2ww. I had 3 follicles at 17mm, 21mm and 25 mm on cd12. My RE gave me the hcg shot and i had the IUIs on cd 13 and 14. I got a another u/s on cd 17 and the RE said the follicles were cloudy so this means i probably ovulated. yeah! then i got a second hcg shot. and the wait is on!

I have a quick question for everyone. I'm feeling gas like cramping and have been for the past several days. I'm now 6 dpiui (first one). Has anyone else had this? Does it mean anything?

Thank you so much everyone!

 

SMS1129 - May 14

ElizabethS,

I am most craziest on bc pills also. It has really thrown me this time. I have been on it before, with nausea. Now, it is no nauseau, but crazy mood swings. Last night I wanted to divorce my husband for not mowing the lawn...

I am starting Lupron on the 24th and then Gonal F and all after that... I hope that is not like the bc pills have been...oh boy!!

Many congrats on the triplets...wow!!

 

shaz - May 14

Hi Bethan,

It's very normal to get cramping. I have never had IUI but had lots of IVF cycles and have been pregnant twice. Both times I have thought I was getting AF as I felt that cramping feeling.....Good luck to you, when do you test?

SMS1129 - I get nuts on BC pills also. It's like PMS 20 million times worse. I laughed when I read about divorcing your DH for not doing something....Sounds exactly like me....

Shaz

 

bethann - May 15

Thank you so much Shaz. It helps to know that the cramping is not really weird! Congrats on your BFP!!! I can't test until May 26 so unless af shows up first, I still have a week and a half before i'll know anything. ugh!

ElizabethS....oh my gosh. triplets? I am soooo thrilled for you! I've been reading the site and saw when you got the BFP but I just saw the entry about triplets. Fantastic!

 

ElizabethS - May 15

bethann - good luck during your 2ww!!! I will keep my fingers crossed for you.

SMS - That is too funny. I kept thinking to myself...women are on bc pills all the time, why am I acting so crazy. I cussed out my husband when he had three guy friends over to watch March Madness basketball, and he wouldn't turn off the game and eat dinner with me upstairs.

 

karriearm - May 15

SweetP- The only side effect I had was moodiness. I wanted to cry and crawl out of my skin. My estrogen level had gotten pretty high, so that is most likely the reason I felt that way. These symptoms were only the last day before I triggered with the HCG, other than this small emotional problem, I didn't experience any other symptoms.
Hang in there, you have a long road ahead.
If you end up pg, it is all worth it and was EASY.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question